Facebook Pixel

I've been having my period on and off light, medium, and heavy after taking a Plan B pill.

By January 14, 2015 - 5:41pm
Rate This

I took a Plan B pill on Novemeber 21st I then got my period on 15th-21st. Then I started spitting light pink on December 24th-26th. January 2nd-9th I had my period again and the bleeding was heavy-medium on and off... Now January 13th and today 14th I'm bleeding light pink... Am I okay?

Add a Comment1 Comments

HERWriter Guide

Hi Nmb

Thank you for your post!

A test will rule out pregancy for you but it doesn't sound like you are pregnant and you should have residual bleeding from Plan B seven weeks after taking it. However, every woman reacts to it differently and you may have a longer lasting side effect to it than other women. If your cycle is not back to normal next month, I suggest you see your doctor. 

Are your periods normally regular, Nmb? If so, it may be the Plan B.

Keep us posted.


January 15, 2015 - 6:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!